# SDR AUS20040354

- Difficulty date: May 6, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Part time: 18,148 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING TIP TRAILING EDGE CORRODED. CORROSION ALSO FOUND UNDERSTATIC DISCHARGER BASE.
